Search the Community
Showing results for tags 'dizziness'.
Found 3 results
I am just wondering, now that I am 2 1/2 years post SAH, and still suffering from dizziness/vertigo, and constant head/neck pain and pressure (I have other medical conditions), if anyone else has this. Although my medications list "dizziness" as a side effect, I have forgotten to take my noon dose of Gabapentin (Neurontin) Zanaflex and Topiramate on many occasions and noticed that my dizziness/vertigo yet worsens within 2 hours of a missed dose. Does anyone else feel constant head pressure and dizziness, despite medications? Even taking Vicoprofen (7.5 hydrocodone/200 mg. Ibuprofen) does not take the head pain/pressure totally away). I have to pretty much knock myself out with meds to sleep at night, taking Klonopin and Zanaflex. The pain at "dose" time, 5:30 a.m., awakes me. Has anyone been approved for Social Security Disability following SAH? I cannot perform any kind of work with this constant head pain. I was a paralegal for 35 years, which requires a lot of sitting. I had my appeal hearing yesterday and the occupational expert stated I could do work such as assembling small parts or being a mail sorter, although I also suffer from bi-later carpel tunnel syndrome (constant, throbbing hand/forearm pain). The constant head pain is agonizing, and I do not know how they think I could be standing to be a mail sorter when I have arthritis in my feet/ankles. I have had injections in them also. My attorney did raise the point -- would any employer want to take the risk of me being there on all of the medications I take? I am literally miserable and enjoy very few things in life that I used to do. Friends have all backed away from me, I guess because I can no longer do things I used to do and I am no longer as fun to be around. So, I do things alone like walk my dog, despite my foot pain, as that is about all I can do to not think about the pain. True, I do sit at this computer and type, but my hands are in horrible pain that keeps me awake at night. I wear hand braces on both hands to sleep but often take them off in frustration because the Velcro tangles in the sheets when I toss and turn. Your input is greatly appreciated !
I vomited daily for months after my SAH, then for weeks after I had my AVM radiated, and am now vomiting daily after having surgery to deal with a fourth ventricle that had stopped draining. I'm sick of it lol and wondered what insight and wisdom other fellow sufferers can provide. My husband is convinced it's because of damage to and pressure on the cochlear-vestibular nerve in the original incident, so happy to hear others' views...
Hi all Well I was feeling better and now for 2 days have been nauseous. Was sick once yesterday. However if I tip my head to one side it feels like everything then moves in my head about a split second later. Could the hydrocephalus be returning? It is 9 weeks since they removed the evd and a scan 3 weeks ago showed no fluid. Do othes have this dizziness feeling? Where do you go for advice.. Thanks xxxx